# SDR DALA2020110303563

- Difficulty date: November 2, 2020
- Submitted: November 3, 2020
- Operation: Air carrier
- Aircraft: N818DA
- Make and model: Boeing 737932ER
- Aircraft serial: 31928
- Aircraft time: 22,463 hours, 8,338 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND AFT CAB CEILING ONE EMERGENCY LIGHTS INOPERATIVE.  R & R AFT CAB CEILING ONE EMERGENCY LIGHTS BAT PACK, PER B737 AMM 33-51.  A/C OK FOR SERVICE.
